Announcement

Collapse
No announcement yet.

Dry eye and the pill?

Collapse
This topic is closed.
X
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Dry eye and the pill?

    I have heard people say that the contraceptive pill is not good for dry eyes, and i have also heard someone say (being told by doctor) that the pill helps dry eye.. Does anyone know which way round this is? what is more likely, does it increase estrogen? in that case it probally would casue dry eye. I havent been on it since i was 15, so i can't say it was a factor in my dry eye.
    I healed my dry eye with nutrition and detoxification. I'm now a Nutritional Therapist at: www.nourishbalanceheal.com . Join my dry eye facebook group: https://www.facebook.com/groups/420821978111328/

  • #2
    It causes a lot worse that dry eyes, like blood clots and heart attacks.

    Not to mention breast cancer.

    Comment


    • #3
      For what its worth

      "Dry eye syndrome has several causes. It occurs as a part of the natural aging process, especially during menopause; as a side effect of many medications, such as antihistamines, antidepressants, certain blood pressure medicines, Parkinson's medications, and birth control pills; or because you live in a dry, dusty or windy climate. "
      Dry eye and the pill

      If the pill and menopause both contribute to dry eye, then I would opine that it is not the hormones (or lack thereof) but perhaps the hormone imbalance that is the culprit? Dr. G?
      Every day with DES is like a box of chocolates...You never know what you're going to get.

      Comment

      Working...
      X